MathSciNet Relay Station
MathSciNet bibliographic data
MR1501681 26B05
Currier, A. E. Proof of the fundamental theorems on second-order cross partial derivatives. Trans. Amer. Math. Soc. 35 (1933), no. 1, 245–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement